Adjoint action of a finite loop space

    Research output: Contribution to journalArticlepeer-review

    5 Citations (Scopus)

    Abstract

    Adjoint actions of compact simply connected Lie groups are studied by A. Kono and K. Kozima based on the series of studies on the classification of compact Lie groups and their cohomologies. At odd primes, there is a simpler homotopy theoretic approach that will prove the results of Kono and Kozima for any finite loop spaces. However, there are some technical difficulties at the prime 2.

    Original languageEnglish
    Pages (from-to)2753-2757
    Number of pages5
    JournalProceedings of the American Mathematical Society
    Volume125
    Issue number9
    DOIs
    Publication statusPublished - 1997

    All Science Journal Classification (ASJC) codes

    • General Mathematics
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'Adjoint action of a finite loop space'. Together they form a unique fingerprint.

    Cite this